AnonymousJune 20, 1998 at 4:28 pmPost count: 93172
Welcome to Graves BB, Robin! So glad you found us!
To answer your questions: the stare will remain. Sorry! Mood swings will subside, weight? well, that is so debatible. Most people seem to have a problem losing. Watching diet closely MAY help. Once people go hypo seems they forget to quit eatting. Also, some people just can’t lose, no matter what! Time will tell for you. If you e-mail me I can give you a list of what you should not eat when graves afflicted.
Hope I covered your questions.
And once again, welcome!
IN WARRIOR SPIRIT,
JAN,NGDFAnonymousJune 21, 1998 at 10:47 pmPost count: 93172
Hi!!! If I am hyper….why am I gaining weight?????????
DarleneAnonymousJune 21, 1998 at 11:37 pmPost count: 93172
So am I!! Why I wish I knew, but you are not alone.
I’ve been told that if your appetite increases with
the disease, and you eat to match it, you will gain.
But I haven’t changed my eating habits and over the
last year have gained 40 lb!! I am terrified if they
make me hypo, I will want to die from being so fat!
Let me know!
AngieAnonymousJanuary 14, 1999 at 4:46 pmPost count: 93172
My surgeon as prescribed SSKI (Iodine drops). Has anyone ever had to take these before surgery? What is the reason for having you take Iodine?
ThanksAnonymousJanuary 15, 1999 at 7:23 pmPost count: 93172
Good question! I had a thyroidectomy in July and I tooo took the iodine drops for one week prior to surgery. The iodine is highly concentrated (what a smell!) and is very important to take. What it does is reduces the vascularity of the thyroid (it makes it easier to cut). My surgeon told me he had a patient who did not listen to him and never took it prior to surgery. He said it was the most difficult surgery he ever did.
My surgery was “quick and easy” and my surgeron says the iodine definitely helped make it so successful.AnonymousJanuary 16, 1999 at 12:37 pmPost count: 93172
Thanks for answering my question. We had a difficult time locating the meds. Sounds like it is very important to take before surgery. I will take the med for 13 instead of 14 days. The Pharmacist said he did not think it would matter. I am real scared and having a hard time giving up part of my body. I am just sick and tired of being sick and tired. I hope the dr is right and I will feel better. It sounds like things went easy and well for you.
- You must be logged in to reply to this topic.